Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 9123624, 9 pages
https://doi.org/10.1155/2017/9123624
Research Article

A Fractional Supervision Game Model of Multiple Stakeholders and Numerical Simulation

1College of Mathematics and Systems Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Economics and Management, Shandong University of Science and Technology, Qingdao 266590, China

Correspondence should be addressed to Xinhua Wang; moc.361@102auhnixgnaw

Received 10 February 2017; Revised 3 April 2017; Accepted 3 April 2017; Published 13 April 2017

Academic Editor: Vladimir Turetsky

Copyright © 2017 Rongwu Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Rasmussen, “Risk management in a dynamic society: a modelling problem,” Safety Science, vol. 27, no. 2-3, pp. 183–213, 1997. View at Publisher · View at Google Scholar · View at Scopus
  2. R. Lu, X. Wang, and D. Li, “Extensive form game model of multiple interest groups in colliery safety,” Journal of Qufu Normal University, vol. 39, no. 4, pp. 22–24, 2013. View at Google Scholar
  3. Y. Fernando, H. H. Ng, and Y. Yusoff, “Activities, motives and external factors influencing food safety management system adoption in Malaysia,” Food Control, vol. 41, no. 1, pp. 69–75, 2014. View at Publisher · View at Google Scholar · View at Scopus
  4. R. Rocha, V. Mollo, and F. Daniellou, “Work debate spaces: a tool for developing a participatory safety management,” Applied Ergonomics, vol. 46, pp. 107–114, 2015. View at Publisher · View at Google Scholar · View at Scopus
  5. O. Akintola and G. Chikoko, “Factors influencing motivation and job satisfaction among supervisors of community health workers in marginalized communities in South Africa,” Human Resources for Health, vol. 14, no. 1, article 54, 2016. View at Publisher · View at Google Scholar
  6. G. A. Anastassiou, Advances on Fractional Inequalities, SpringerBriefs in Mathematics, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. A. Tenreiro Machado, “A probabilistic interpretation of the fractional-order differentiation,” Fractional Calculus & Applied Analysis, vol. 6, no. 1, pp. 73–80, 2003. View at Google Scholar · View at MathSciNet
  8. A. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204, North-Holland Publishing, 2006.
  9. I. Petráš, “Chaos in the fractional-order Volta's system: modeling and simulation,” Nonlinear Dynamics, vol. 57, no. 1-2, pp. 157–170, 2009. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Maynard Smith, “The theory of games and the evolution of animal conflicts,” Journal of Theoretical Biology, vol. 47, no. 1, pp. 209–221, 1974. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Bai, “On positive solutions of a nonlocal fractional boundary value problem,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 2, pp. 916–924, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. Xin, J. Ma, T. Chen, and Y. Liu, “A fractional model of labyrinth chaos and numerical analysis,” International Journal of Nonlinear Sciences and Numerical Simulation, vol. 34, no. 1, pp. 32–33, 2011. View at Publisher · View at Google Scholar
  13. Z. Bai and W. Sun, “Existence and multiplicity of positive solutions for singular fractional boundary value problems,” Computers & Mathematics with Applications, vol. 63, no. 9, pp. 1369–1381, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. L. Zhao and W. Deng, “Jacobian-predictor-corrector approach for fractional differential equations,” Advances in Computational Mathematics, vol. 40, no. 1, pp. 137–165, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  15. H. H. Dong, B. Y. Guo, and B. S. Yin, “Generalized fractional supertrace identity for Hamiltonian structure of NLS–MKdV hierarchy with self-consistent sources,” Analysis and Mathematical Physics, vol. 6, no. 2, pp. 199–209, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  16. A. Atangana and D. Baleanu, “New fractional derivatives with non-local and non-singular kernel: theory and application to heat transfer model,” Thermal Science, vol. 20, no. 2, pp. 763–769, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. C. Yin, Y. Cheng, S.-M. Zhong, and Z. Bai, “Fractional-order switching type control law design for adaptive sliding mode technique of 3D fractional-order nonlinear systems,” Complexity, vol. 21, no. 6, pp. 363–373, 2016. View at Publisher · View at Google Scholar · View at Scopus
  18. K. Diethelm, N. J. Ford, and A. D. Freed, “A predictor-corrector approach for the numerical solution of fractional differential equations,” Nonlinear Dynamics, vol. 29, no. 1–4, pp. 3–22, 2002. View at Publisher · View at Google Scholar · View at Scopus
  19. B. Yu and X. Jiang, “A fractional anomalous diffusion model and numerical simulation for sodium ion transport in the intestinal wall,” Advances in Mathematical Physics, vol. 2013, Article ID 479634, 8 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  20. Z. Wang, “A numerical method for delayed fractional-order differential equations,” Journal of Applied Mathematics, vol. 2013, Article ID 256071, 7 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Chen, Z. Zeng, and P. Jiang, “Global Mittag-Leffler stability and synchronization of memristor-based fractional-order neural networks,” Neural Networks, vol. 51, pp. 1–8, 2014. View at Publisher · View at Google Scholar · View at Scopus
  22. Y. Cui, “Existence results for singular boundary value problem of nonlinear fractional differential equation,” Abstract and Applied Analysis, vol. 2011, Article ID 605614, 9 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. Y. Cui, “Uniqueness of solution for boundary value problems for fractional differential equations,” Applied Mathematics Letters, vol. 51, pp. 48–54, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Z. Bai, S. Zhang, S. Sun, and C. Yin, “Monotone iterative method for fractional differential equations,” Electronic Journal of Differential Equations, vol. 2016, article 6, 2016. View at Google Scholar · View at Scopus
  25. K. Diethelm, N. J. Ford, and A. D. Freed, “Detailed error analysis for a fractional Adams method,” Numerical Algorithms, vol. 36, no. 1, pp. 31–52, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  26. K. Diethelm, “Increasing the efficiency of shooting methods for terminal value problems of fractional order,” Journal of Computational Physics, vol. 293, pp. 135–141, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  27. B. Xin and Y. Li, “0-1 test for chaos in a fractional order financial system with investment incentive,” Abstract and Applied Analysis, vol. 2013, Article ID 876298, 10 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  28. J. W. Weibull, “Evolutionary game theory,” Current Biology, vol. 9, no. 14, pp. 503–505, 1995. View at Google Scholar
  29. K. M. Page and M. A. Nowak, “Unifying evolutionary dynamics,” Journal of Theoretical Biology, vol. 219, no. 1, pp. 93–98, 2002. View at Publisher · View at Google Scholar · View at Scopus
  30. R. Lu, X. Wang, and D. Li, “Application of multi-population evolutionary game in colliery safety and supervision,” Mathematics in Practice and Theory, vol. 46, no. 19, pp. 31–36, 2016. View at Google Scholar
  31. R. Shone, Economic Dynamics: Phase Diagrams and Their Economic Application, Cambridge University Press, Cambridge, UK, 2nd edition, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  32. W. Zhao, T. Zhang, X. Meng, and Y. Yang, “Dynamical analysis of a pest management model with saturated growth rate and state dependent impulsive effects,” Abstract and Applied Analysis, vol. 2013, Article ID 204642, 18 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  33. X. Meng and L. Zhang, “Evolutionary dynamics in a Lotka-Volterra competition model with impulsive periodic disturbance,” Mathematical Methods in the Applied Sciences, vol. 39, no. 2, pp. 177–188, 2016. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus